# SDR HALA20250131041

- Difficulty date: January 30, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N212HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08129
- Aircraft time: 19,030 hours, 4,117 cycles
- Engine: Iae PW1133GAJM
- Engine time: 12,557 hours, 2,851 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Eyebolt
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - AIR TURN BACK DUE TO ECAM: ENG 2 BLEED FAULT. FOUND #2 FAV CONNECTING ROD EYEBOLT DAMAGED. REMOVED & REPLACED FAV AND CONNECTING ROD PER AMM 36-11-54. OPS & LEAK CHECK OK. NO FAULTS NOTED.
